# SDR ASAA2013021794165

- Difficulty date: February 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 63,497 hours, 36,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65479307
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MIDFLAP LOWER SURFACE SKIN IS CHAFFED INBD OF NR 1 FLAP TRACK FAIRING.  ACFT GROUNDED.  REPAIRED LT WING OTBD MIDFLAP LOWER SKIN IAW EA CMPT-57EA-09933.
